MathSciNet Relay Station
MathSciNet bibliographic data
MR2503094 53C25 (53C15 53C26 53C30)
Alekseevskiĭ, D. V.; Medori, K.; Tomassini, A. Homogeneous para-Kählerian Einstein manifolds. (Russian) Uspekhi Mat. Nauk 64 (2009), no. 1(385), 3--50; translation in Russian Math. Surveys 64 (2009), no. 1, 1–43
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement